No Cover Image

Journal article 610 views

The bicategories of corings

T. Brzeziński, L. El Kaoutit, J. Gómez-Torrecillas, Tomasz Brzezinski Orcid Logo

Journal of Pure and Applied Algebra, Volume: 205, Issue: 3, Pages: 510 - 541

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Pure and Applied Algebra
ISSN: 00224049
Published: 2006
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 510
End Page: 541